# SDR CALA0600213

- Difficulty date: June 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 24,481 hours, 8,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: 143A531033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE GALLEY FLOOR TRACK CORRODED AT STA 370, LBL 45.50.  THE FLOOR TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND ECRA 5321-01369.
